# SDR SIMA20131124005

- Difficulty date: November 24, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 28,592 hours, 20,568 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C CHECK FOUND CB BOX JB6 HAS A CRACKED MOUNTING PLATE.  RT FWD CORNER APPROXIMATELY .500 LONG.  REPAIRED IAW ERS-5300-050.
